# SDR SWAA2025030394765

- Difficulty date: February 10, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Component: Aar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP - BS 827 STR 3R. <[01] REMOVED AND INSTALLED REPLACEMENT STRINGER CLIP AT BS 827; STR 3R IAW SRM 51-40-02-0G-0 AND DWG 146A1141; [02] REMOVED AND INSTALLED REPLACEMENT STRINGER CLIP AT BS 827; STR 3R IAW SRM 51-40-02-0G-0 AND DWG 146A1141; SH1; REV B; [03] JOB COMPLETE.
